Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Skurikhin, Evgenii Evgen'evich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 24

Number of views:
This page:2066
Abstract pages:4434
Full texts:2018
References:452
Associate professor
Doctor of physico-mathematical sciences (2004)
Speciality: 01.01.04 (Geometry and topology)
E-mail:
   
Main publications:
  1. Skurikhin E. E., “Puchkovye kogomologii i razmernost uporyadochennykh mnozhestv.”, Trudy matematicheskogo instituta im. V. A. Steklova, 239 (2002), 289–317  mathnet  mathscinet
  2. Skurikhin E.E., “Ob odnom klasse kategornykh topologicheskikh prostranstv”, Uspekhi matematicheskikh nauk, 63:1 (2008), 167–168  mathnet  crossref  mathscinet
  3. Skurikhin E.E., “Puchkovye kogomologii i razmernost ravnomernykh prostranstv”, Uspekhi matematicheskikh nauk, 58:4 (2003), 157–158  mathnet  crossref  mathscinet
  4. E. E. Skurikhin, Yu. I. Zhuravlev, M. A. Guzev, “Kategorno-geometricheskii podkhod k modelirovaniyu informatsionnykh protsessov”, Mezhdunarodnaya konferentsiya Dni geometrii v Novosibirske (28–31 avgusta 2013 goda), Tezisy Mezhdunarodnoi konferentsii, IM im. S. L. Soboleva SO RAN, 2013, 82–83
  5. Skurikhin E.E., “Normalnye puchki i kogomologicheskaya razmernost vpolne regulyarnykh prostranstv”, Doklady AN SSSR, 265:3 (1982), 541–544  mathscinet

http://www.mathnet.ru/eng/person9010
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/222826

Publications in Math-Net.Ru
2021
1. E. E. Skurikhin, “A generalized Dilworth and Gleason theorem”, Dal'nevost. Mat. Zh., 21:2 (2021),  257–267  mathnet
2. E. E. Skurikhin, A. A. Stepanova, A. G. Sukhonos, “Extensions of the category $S-Act$”, Sib. Èlektron. Mat. Izv., 18:2 (2021),  1332–1357  mathnet  isi
2020
3. A. A. Stepanova, E. E. Skurikhin, A. G. Sukhonos, “Product of Chu spaces in the category of $Chu(S-Act)$”, Sib. Èlektron. Mat. Izv., 17 (2020),  1352–1358  mathnet
2019
4. E. E. Skurikhin, “Presheaves of sets and actions of semigroups”, Dal'nevost. Mat. Zh., 19:1 (2019),  63–74  mathnet
5. A. A. Stepanova, E. E. Skurihin, A. G. Sukhonos, “Category of Chu spaces over S-Act category”, Sib. Èlektron. Mat. Izv., 16 (2019),  709–717  mathnet
2018
6. E. E. Skurikhin, “Categorical topology of normal structures”, Sib. Èlektron. Mat. Izv., 15 (2018),  1719–1734  mathnet
2017
7. A. A. Stepanova, E. E. Skurikhin, A. G. Sukhonos, “Category of Chu spaces over $S-Act$ category”, Sib. Èlektron. Mat. Izv., 14 (2017),  1220–1237  mathnet
2009
8. E. E. Skurikhin, “Grothendieck topologies on posets”, Dal'nevost. Mat. Zh., 9:1-2 (2009),  161–167  mathnet
2008
9. E. E. Skurikhin, “Categorical topological spaces and dimensions”, Dal'nevost. Mat. Zh., 8:1 (2008),  96–110  mathnet
10. E. E. Skurikhin, A. G. Sukhonos, “Grothendieck topologies on Chu spaces”, Mat. Tr., 11:2 (2008),  159–186  mathnet  mathscinet  elib; Siberian Adv. Math., 19:3 (2009), 192–210  elib
11. E. E. Skurikhin, “On a class of categorical topological spaces”, Uspekhi Mat. Nauk, 63:1(379) (2008),  167–168  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:1 (2008), 170–172  isi  elib  scopus
2005
12. E. E. Skurikhin, A. G. Sukhonos, “Cohomologies and dimensions of Chu spaces”, Dal'nevost. Mat. Zh., 6:1-2 (2005),  14–22  mathnet
2003
13. E. E. Skurikhin, “Sheaf cohomology and the dimension of uniform spaces”, Uspekhi Mat. Nauk, 58:4(352) (2003),  157–158  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 58:4 (2003), 800–801  isi  scopus
2002
14. E. E. Skurikhin, “Sheaf Cohomology and Dimension of Ordered Sets”, Trudy Mat. Inst. Steklova, 239 (2002),  289–317  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 239 (2002), 273–300
2001
15. E. E. Skurikhin, “Cohomology and dimension of quasi-ordered sets”, Uspekhi Mat. Nauk, 56:1(337) (2001),  179–180  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 56:1 (2001), 182–184  isi  scopus
1999
16. E. E. Skurikhin, “Lebesgue dimension as Bredon dimension”, Uspekhi Mat. Nauk, 54:2(326) (1999),  187–188  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 54:2 (1999), 455–456  isi  scopus
1998
17. E. E. Skurikhin, “Flabby sheaves on presheaves of sets”, Uspekhi Mat. Nauk, 53:6(324) (1998),  263–264  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:6 (1998), 1372–1374  isi  scopus
1992
18. E. E. Skurikhin, “Sheaf cohomology of presheaves of sets and some of its applications”, Trudy Mat. Inst. Steklov., 193 (1992),  169–173  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 193 (1993), 187–191
1991
19. K. A. Sitnikov, E. E. Skurikhin, “Homology on presheaves of sets”, Trudy Mat. Inst. Steklov., 196 (1991),  156–160  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 196 (1992), 173–178
1988
20. E. E. Skurikhin, “On the normal cohomological dimension of open subsets of completely regular spaces”, Uspekhi Mat. Nauk, 43:5(263) (1988),  213–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:5 (1988), 254–255  isi
1984
21. E. E. Skurikhin, “Sheaves and cohomological functors on topological categories”, Uspekhi Mat. Nauk, 39:5(239) (1984),  165–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:5 (1984), 193–197  isi
1982
22. E. E. Skurikhin, “Normal sheaves and cohomological dimension of completely regular spaces”, Dokl. Akad. Nauk SSSR, 265:3 (1982),  541–544  mathnet  mathscinet  zmath
1981
23. E. E. Skurikhin, “On the cohomology theory of completely regular spaces”, Uspekhi Mat. Nauk, 36:1(217) (1981),  225–226  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:1 (1981), 252–253  isi
1980
24. E. E. Skurikhin, “On the dimension of completely regular spaces”, Uspekhi Mat. Nauk, 35:3(213) (1980),  224–226  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:3 (1980), 290–293  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022